Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact perturbations of certain CSL algebras


Authors: E. G. Katsoulis and S. C. Power
Journal: Proc. Amer. Math. Soc. 114 (1992), 1041-1044
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1079700-4
MathSciNet review: 1079700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that several CSL algebras, including

$\displaystyle \operatorname{Alg}\mathcal{L}({2^\infty }, \leq ,{m_p}),0 < p < 1,$

have compact perturbations that are norm closed.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079700-4
Article copyright: © Copyright 1992 American Mathematical Society